# SDR FDEA201102170597

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 22114086523
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON - FWD ENGINE MOUNT BOLT HOLE SPOT FACE COROSSION FOUND.  NR 2 ENGINE PYLON - FWD ENGINE MOUNT BOLT HOLE SPOT FACE COROSSION REMOVED IAW SRM 51-74-10, REV 74 AND FOUND WITHIN LIMITS IAW SRM 54-51-81, FIG 104, REV 74.  ORIGINAL MATERIAL THICKNESS: 0.078", MATERIAL REMOVED: 0.017",   MATERIAL REMAINING: 0.763".  COMPLIED WITH EA 6-5450-142457 PYLONS -  PYLON STRUCTURE - PYLON NR 2 LT/RT ENGINE MOUNT CORROSION ON BASE PLATE UPPER AND LOWER SURFACE - RSC  PART 1 ONLY.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
